Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 153, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 9:12 PM CDT for Young County, Texas. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 9:12 PM CDT (02:12 UTC)
- Expired
- May 30, 2012, 10:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 100 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 9:31 PM CDT | TSTM WND GST 60 | Olney, TX | |
| May 30, 9:31 PM CDT | HAIL 1 | Olney, TX | |
| May 30, 9:47 PM CDT | TSTM WND GST 60 | 1 N Olney, TX | NEAR THE COUNTY LINE |
| May 30, 9:47 PM CDT | TSTM WND GST 60 | Olney, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 5:11 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -374 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -119 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 310212 SVRFWD TXC503-310315- /O.NEW.KFWD.SV.W.0153.120531T0212Z-120531T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 912 PM CDT WED MAY 30 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN YOUNG COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1015 PM CDT * AT 911 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF OLNEY...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OLNEY AROUND 935 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR NORTH CENTRAL TEXAS. && LAT...LON 3341 9894 3341 9843 3317 9843 3321 9895 TIME...MOT...LOC 0211Z 278DEG 22KT 3340 9894 $$
3 follow-up statements
606 WWUS54 KFWD 310228 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 928 PM CDT WED MAY 30 2012 TXC503-310315- /O.CON.KFWD.SV.W.0153.000000T0000Z-120531T0315Z/ YOUNG TX- 928 PM CDT WED MAY 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR NORTHERN YOUNG COUNTY... AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES WEST OF OLNEY...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... OLNEY AROUND 935 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR NORTH CENTRAL TEXAS. && LAT...LON 3341 9894 3341 9843 3317 9843 3321 9895 TIME...MOT...LOC 0228Z 278DEG 22KT 3339 9882 $$
863 WWUS54 KFWD 310236 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 936 PM CDT WED MAY 30 2012 TXC503-310315- /O.CON.KFWD.SV.W.0153.000000T0000Z-120531T0315Z/ YOUNG TX- 936 PM CDT WED MAY 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR NORTHERN YOUNG COUNTY... AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OLNEY...MOVING EAST AT 25 MPH. QUARTER SIZED HAIL AND WIND GUSTS OF 60 MPH WAS REPORTED IN OLNEY AT 931 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR NORTH CENTRAL TEXAS. && LAT...LON 3341 9894 3341 9843 3317 9843 3321 9895 TIME...MOT...LOC 0235Z 278DEG 22KT 3336 9874 $$
901 WWUS54 KFWD 310249 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 949 PM CDT WED MAY 30 2012 TXC503-310315- /O.CON.KFWD.SV.W.0153.000000T0000Z-120531T0315Z/ YOUNG TX- 949 PM CDT WED MAY 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR NORTHEASTERN YOUNG COUNTY... AT 948 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES EAST OF OLNEY...MOVING EAST AT 25 MPH. WIND GUSTS OF 60 MPH WERE REPORTED ABOUT 3 MILES NORTH OF OLNEY AT 947 PM CDT. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR NORTH CENTRAL TEXAS. FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3320 9877 3339 9887 3341 9843 3317 9843 TIME...MOT...LOC 0248Z 278DEG 23KT 3334 9865 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 8:49 PM CDT, 23 minutes earlier.
Area forecast discussion, May 30, 8:49 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 849 PM CDT WED MAY 30 2012 .AVIATION... STORMS HAVE BEGUN TO ACCELERATE SOUTHEAST...AND RADAR TIMING TOOLS PLACES METROPLEX AIRPORT ARRIVALS AROUND 04Z. HAVE AMENDED TAFS TO SPEED UP TIMING. 84 .../PREVIOUS AVIATION DISCUSSION/... MAIN CONCERN IS TIMING OF THUNDERSTORMS INTO METROPLEX. PRETTY GOOD AGREEMENT FROM GUIDANCE THAT OUR MAIN PLAYER WILL BE THE STORMS TO THE NORTHWEST. THEY SHOULD ORGANIZE INTO AN MCS AND ROLL ON THROUGH THE METROPLEX...BUT EARLIER TIMING OF 10 PM WAS TOO EARLY AND MAIN THREAT APPEARS TO BE AFTER MIDNIGHT. LESS SURE ABOUT HOW MUCH THE ATMOSPHERE WILL RECOVER BEFORE THE MAIN FRONT MOVES ACROSS THE AREA MID MORNING THURSDAY...SO WILL LEAVE VCTS IN THE FORECAST UNTIL THE FRONT PASSES THROUGH. CONFIDENCE FAIRLY HIGH FOR OCCURRENCE OF STORMS TONIGHT...LESS CONFIDENT ON ACTUAL TIMING AND THUS THE 4 HOUR WINDOW IN THE TAFS (05-09Z). LOW CONFIDENCE ON TSRA OCCURRENCE AHEAD OF FROPA DURING MORNING HOURS. LOOKS LIKE WACO MAY NOT SEE MUCH CONVECTION THIS ROUND...BUT BEFORE MIDNIGHT TAFS WILL REEXAMINE STORM CHANCES FOR TIME FRAME AROUND FROPA MIDDAY THURSDAY. 84 && .PREV DISCUSSION... /ISSUED 345 PM CDT WED MAY 30 2012/ THUNDERSTORMS CONTINUE TO FIRE UP ALONG A BOUNDARY THAT EXTENDED FROM JUST SOUTH OF GAINESVILLE...TO JUST EAST OF DENTON...TO SOUTH OF CANTON AT 2030Z. A DRY LINE IS CURRENTLY OVER WEST TEXAS FROM ABOUT 50 MILES WEST OF A CHILDRESS TO 25 MILES EAST OF BIG SPRING. THUNDERSTORMS HAVE STARTED TO FORM ALONG THE DRY LINE AND THEY WILL MOVE EAST SOUTHEAST INTO NORTH TEXAS LATER THIS EVENING. THUNDERSTORMS ARE ALSO EXPECTED TO FORM ACROSS OKLAHOMA NEAR THE COLD FRONT. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST OVERNIGHT TONIGHT. THE AFOREMENTIONED COLD FRONT WILL MOVE SOUTHEAST TONIGHT...AND SHOULD BE NEAR A PARIS TO GOLDTHWAITE LINE BY MIDDAY THURSDAY. THIS FRONT WILL THEN SWEEP THROUGH THE SOUTHEAST DURING THE AFTERNOON. RAIN CHANCES WILL LINGER ACROSS THE SOUTH THROUGH TOMORROW NIGHT BEFORE ENDING. WE WILL SEE COOLER TEMPERATURES THURSDAY NIGHT THROUGH FRIDAY NIGHT BEFORE SOUTHERLY WINDS AND WARMER TEMPERATURES RETURN FOR THE WEEKEND THROUGH THE EARLY PART OF NEXT WEEK. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 86 61 83 66 / 50 30 10 5 10 WACO, TX 70 88 63 85 67 / 30 30 30 5 5 PARIS, TX 67 82 57 79 60 / 60 40 10 5 10 DENTON, TX 69 85 59 82 64 / 50 30 10 5 10 MCKINNEY, TX 68 85 58 80 62 / 50 30 10 5 10 DALLAS, TX 70 86 61 82 65 / 50 30 10 5 10 TERRELL, TX 69 85 60 82 62 / 50 30 10 5 5 CORSICANA, TX 69 85 62 83 64 / 40 30 30 5 5 TEMPLE, TX 70 88 64 85 68 / 20 30 30 10 5 MINERAL WELLS, TX 68 85 58 84 65 / 40 30 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 30, 5:59 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 559 PM CDT WED MAY 30 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 559 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS NORTH TEXAS THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE PRODUCING HAIL OVER 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP NORTHWEST AND WEST OF THE AREA ALONG A DRY LINE LATE THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE EAST/SOUTHEAST INTO NORTH TEXAS TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. ADDITIONAL THUNDERSTORMS MAY ENTER NORTH TEXAS FROM OKLAHOMA OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. CAVANAUGH
In the hours before
Local storm report, May 30, 3:22 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 5 E CROSSROADS 33.23N 96.91W
05/30/2012 E1.50 INCH DENTON TX PUBLIC
ALONG HWY 380 BETWEEN CROSSROADS AND PROSPERSpecial weather statement, May 30, 3:58 PM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT WED MAY 30 2012 TXZ104-119-120-302130- DALLAS TX-ROCKWALL TX-COLLIN TX- 358 PM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL COLLIN COUNTY NORTHEASTERN DALLAS COUNTY NORTHWESTERN ROCKWALL COUNTY AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF ALLEN...MOVING SOUTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GARLAND...MURPHY...PARKER... ROWLETT...SACHSE...SUNNYVALE AND WYLIE. NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3301 9639 3275 9659 3306 9672 3311 9667 TIME...MOT...LOC 2058Z 311DEG 22KT 3304 9664
Local storm report, May 30, 6:36 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HAIL DALLAS 32.77N 96.78W
05/30/2012 E0.75 INCH DALLAS TX AMATEUR RADIO
MARBLE HAIL 5 NORTH OF DOWNTOWN DALLAS.Local storm report, May 30, 6:41 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL ADDISON 32.95N 96.82W
05/30/2012 E0.88 INCH DALLAS TX STORM CHASER
2 NORTH OF THE SOUTHEAST CORNER OF ADDISON AIRPORT
(KADS)Special weather statement, May 30, 7:16 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
716 PM CDT WED MAY 30 2012
TXZ141>143-156-157-310115-
HAMILTON TX-LAMPASAS TX-MILLS TX-COMANCHE TX-CORYELL TX-
716 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COMANCHE COUNTY
CORYELL COUNTY
HAMILTON COUNTY
LAMPASAS COUNTY
MILLS COUNTY
AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS BEING TRANSPORTED TO THE SURFACE BY LIGHT RAIN FALLING
FROM HIGH CLOUDS ASSOCIATED WITH A SEVERE THUNDERSTORM NEAR PAINT
ROCK. THESE WINDS ARE EXPECTED TO REMAIN SOUTHERLY BUT INCREASE IN
INTENSITY TO 25 MPH WITH GUSTS TO 40 TO 50 MPH. THESE STRONG WINDS
ARE EXPECTED TO LAST AT LEAST THROUGH 8 PM CDT.
CITIES IN THE AREA LIKELY TO SEE THESE STRONG WINDS INCLUDE
COMANCHE...COPPERAS COVE...DE LEON...EVANT...FORT
GATES...GATESVILLE...GOLDTHWAITE...GUSTINE...HAMILTON...
HICO...LAMPASAS...MULLIN AND MOTHER NEFF STATE PARK.
WIND GUSTS OF 40 TO 50 MPH ARE LIKELY THROUGH 8 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3146 9899 3171 9868 3208 9892 3224 9855
3194 9833 3198 9825 3192 9821 3201 9801
3168 9777 3171 9769 3132 9742 3104 9794
3104 9847 3111 9847 3127 9863 3130 9860
3136 9866 3135 9872 3140 9870 3137 9877
TIME...MOT...LOC 0012Z 279DEG 25KT 3168 9844
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:16 PM CDT | Special Weather Statement | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 59 min |
| May 30, 9:34 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| May 30, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| May 30, 10:08 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 52 min |
| May 30, 10:17 PM CDT | Special Weather Statement | FWD | Denton | 58 min |
| May 30, 10:38 PM CDT | Special Weather Statement | FWD | Eastland, Erath, Palo Pinto, Stephens | 22 min |
| May 30, 10:47 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 10:54 PM CDT | Special Weather Statement | FWD | Parker, Wise | 36 min |
| May 30, 10:57 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 33 min |
| May 30, 11:17 PM CDT | Special Weather Statement | FWD | Parker, Tarrant | 28 min |
| May 30, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| May 30, 11:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 30, 11:42 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
| May 30, 11:53 PM CDT | Special Weather Statement | FWD | Rockwall | 37 min |
| May 30, 11:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 28 min |
| May 31, 12:05 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 25 min |
| May 31, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rockwall, Van Zandt | 53 min |
| May 31, 12:12 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 23 min |
| May 31, 12:37 AM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 31, 1:11 AM CDT | Special Weather Statement | FWD | Ellis, Navarro | 34 min |
| May 31, 1:52 AM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 31, 2:02 AM CDT | Special Weather Statement | FWD | Freestone | 28 min |
| May 31, 2:06 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 54 min |
| May 31, 2:32 AM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 31, 3:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| May 31, 5:13 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 62 min |
| May 31, 6:07 AM CDT | Special Weather Statement | FWD | Limestone | 23 min |
| May 31, 6:08 AM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| May 31, 6:11 AM CDT | Special Weather Statement | FWD | Limestone | 19 min |
| May 31, 6:31 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 59 min |
| May 31, 7:09 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 36 min |
| May 31, 7:24 AM CDT | Areal Flood Advisory | FWD | Tarrant | 96 min |
| May 31, 7:34 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 56 min |
| May 31, 7:47 AM CDT | Special Weather Statement | FWD | Parker | 28 min |
| May 31, 7:54 AM CDT | Special Weather Statement | FWD | Hill | 36 min |
| May 31, 7:55 AM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| May 31, 8:07 AM CDT | Special Weather Statement | FWD | Johnson | 23 min |
| May 31, 8:23 AM CDT | Special Weather Statement | FWD | Hood | 37 min |
| May 31, 8:47 AM CDT | Special Weather Statement | FWD | Hill, Somervell | 28 min |
| May 31, 9:01 AM CDT | Special Weather Statement | FWD | Erath | 29 min |
| May 31, 9:19 AM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| May 31, 9:38 AM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 31, 9:46 AM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| May 31, 10:04 AM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| May 31, 10:17 AM CDT | Special Weather Statement | FWD | Falls, Robertson | 28 min |
| May 31, 10:34 AM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| May 31, 10:37 AM CDT | Special Weather Statement | FWD | Bell | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.